# SDR SWAA2025120129911

- Difficulty date: October 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR ANGLE, BS 291.5 - 294.5, STRINGER 17R.   REPLACED THE FLOOR ANGLE AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, AND DWG 141A8310, SHEET 25, REV .
